# SDR 0104799967

- Difficulty date: November 28, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- Aircraft time: 85,231 hours, 92,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, a .25" crack was found in the flight compartment horizontal pressure panel at station 105. The crack is located at x=-25. This EA authorizes accomplishment of repair. Material .040" 2024-t3 AL. Repaired per EA 99-185345.
